HANKEL AND TOEPLITZ OPERATORS ON NONSEPARABLE HILBERT SPACES

Research output: Contribution to journalArticle

Standard

HANKEL AND TOEPLITZ OPERATORS ON NONSEPARABLE HILBERT SPACES. / Mikkola, Kalle M.

In: ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, Vol. 34, No. 1, 2009, p. 109-129.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{0257b56c94e0497681c1789a4c947dd8,
title = "HANKEL AND TOEPLITZ OPERATORS ON NONSEPARABLE HILBERT SPACES",
author = "Mikkola, {Kalle M.}",
year = "2009",
language = "English",
volume = "34",
pages = "109--129",
journal = "ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA",
issn = "1239-629X",
number = "1",

}

RIS - Download

TY - JOUR

T1 - HANKEL AND TOEPLITZ OPERATORS ON NONSEPARABLE HILBERT SPACES

AU - Mikkola, Kalle M.

PY - 2009

Y1 - 2009

M3 - Article

VL - 34

SP - 109

EP - 129

JO - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

JF - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

SN - 1239-629X

IS - 1

ER -

ID: 3474618